# SDR REXA2020033100400

- Difficulty date: March 20, 2020
- Submitted: March 31, 2020
- Operation: Air carrier
- Aircraft: N8775A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7775
- Aircraft time: 31,338 hours, 29,000 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 601R3104910
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3 INTERCOSTALS BETWEEN FS 349 AND FS 364 FROM STGR 26L TO STGR 26R ARE CORRODED.
REPLACED INTERCOSTAL 27R BETWEEN FS 349 AND FS 364 IAW CRJ200 SRM TASKS 51-42-06 & 51-42-21
